Communications in Mathematical Physics

, Volume 224, Issue 1, pp 307–321 | Cite as

Symmetric Simple Exclusion Process:¶Regularity of the Self-Diffusion Coefficient

  • C. Landim
  • S. Olla
  • S. R. S. Varadhan
Article

Abstract:

We prove that the self-diffusion coefficient of a tagged particle in the symmetric exclusion process in Zd, which is in equilibrium at density α, is of class C as a function of α in the closed interval [0,1]. The proof provides also a recursive method to compute the Taylor expansion at the boundaries.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • C. Landim
    • 1
  • S. Olla
    • 2
  • S. R. S. Varadhan
    • 3
  1. 1.IMPARio de JaneiroBrasil
  2. 2.Université de Cergy Pontoise, Département de MathématiquesCergy-Pontoise-CedexFrance
  3. 3.Courant Institute of Mathematical Sciences, New York UniversityNew York, NYUSA

Personalised recommendations